Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Noncommutative topological dynamics. I


Author: Daniel Avitzour
Journal: Trans. Amer. Math. Soc. 282 (1984), 109-119
MSC: Primary 46L55; Secondary 54H20
DOI: https://doi.org/10.1090/S0002-9947-1984-99926-0
Part II: Trans. Amer. Math. Soc. (1) (1984), 121-135
MathSciNet review: 728705
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Ergodicity and minimality are defined for $ C^{\ast}$-flows $ (G,A)$ where $ G$ is a group acting on a $ C^{\ast}$-algebra $ A$ by *-automorphisms. Elementary properties are proved and several examples are given. In particular, an example shows that there are arbitrarily large $ C^{\ast}$-algebras admitting a minimal action of the integers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L55, 54H20

Retrieve articles in all journals with MSC: 46L55, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-99926-0
Article copyright: © Copyright 1984 American Mathematical Society